Anastrozole at 78 - thinking about stopping due to bad side effects

I had a lumpectomy a year ago, no problem with lymph nodes. Followed with 5 Days of Radiotherapy. Have been taking Anastrozole since then. Fine to start with, except hot flushes and sleeplessness. For the last three weeks I’m having strong joint pain which in particular effect my hands, headaches and general unwell feeling. I’m considering stopping this drug. The only help my GP had to offer was antidepressants..  I really wonder if quality of life is more important than quantity. Really don’t want to spend my last years feeling like this.

Parents
  • Im on letrazole and had unbearable joint pain. I went back to the breast cancer nurse. I took a 6 week break from letrazole and they then prescribed me the branded version femara. This made a huge difference. Dont give up until you have tried alternatives as it can help

Reply
  • Im on letrazole and had unbearable joint pain. I went back to the breast cancer nurse. I took a 6 week break from letrazole and they then prescribed me the branded version femara. This made a huge difference. Dont give up until you have tried alternatives as it can help

Children